Long story but I've been having mouth and throat issues for about 3 years, been to every doctor under the sun. Well, had an anxiety attack and my ENT prescribed a low dose of Xanax (0.5 mg 3 x daily). That seemed to help the anxiety somewhat. I cut it down to usually a half tab 2 x a day. One in the morning and one before bed. If I feel I need any during the day, I take a half pill. It does make me feel somewhat tired but, luckily, I sure haven't had some of the side effects other have listed. I wish it helped me sleep more, but that isn't the case. I would like to wean off the stuff but find when I am having a bad throat day, I can get anxious and will take one. I don't read anywhere that it is proven to have any long-term effects and one doctor told me that some people are on it for years. Due to my chronic dry mouth and throat issues, I thought maybe this was adding to the problems but, again, don't see that as a side effect and the pharmacist said it should not cause those problems. So, has anyone had problems with dry mouth and/or throat and a feeling of a lump or mucus stuck in your throat? Yes, been tested for Sjorgens and the *latest* ENT doc just did tongue and parotid biopsies.
Actually, some of the bad side effects some of you are stating I had on Phenegran and Reglan. Won't go near those drugs again!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.